TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
DeletedAccount7
Guest
 
DeletedAccount7's Avatar
Edit avatar
 

Posts: n/a

Owwy D: - August 28th 2010, 09:14 PM

Sorry for posting again so quickly, but this one has been bugging me for a while and google is no help :/

I keep getting these odd, dull, shooting pains through the calf of my left leg, that ends with a pins and needles tingly feeling and sometimes gets quite bad. They go downward towards my foot, and it almost feels like someones squeezing a thin line down my leg. Would it sound weird if I said it feels like my veins are spasming?

I'm not sure whether to go to my doc, because I'm on the mini pill and it does say if I experience any leg pain to go to a doctor asap, but it seems silly if it's nothing, and I've been on this pill for 2 1/2 years with no problems before. I'm worried because I've got a history of high blood pressure and clots, heart attacks and various other rubbish things run in my family.

Whaddaya think?

EDIT: My feet are always cold due to poor circulation...could it be related to that?
   
  (#2 (permalink)) Old
lovetakesoverr Offline
Member
Average Joe
***
 
lovetakesoverr's Avatar
 
Name: Haylen
Gender: Female
Location: USA

Posts: 137
Join Date: March 27th 2010

Re: Owwy D: - August 28th 2010, 09:32 PM

I'm not sure what it is, but from my perspective, I believe you should go to a doctor. Better to be safe then sorry, right?


But those sequins on her dress.. boy, they threw you over the edge.
   
  (#3 (permalink)) Old
Nicolette Offline
Member
I've been here a while
********
 
Nicolette's Avatar
 
Name: Nicolette
Age: 34
Gender: Female
Location: BC Canada

Posts: 1,006
Join Date: June 24th 2009

Re: Owwy D: - August 29th 2010, 12:09 AM

sounds like you're getting leg cramps which means you might be low on potassium, the quick fix is eat a banana. If the problem consists then you should go see a doctor, you might be having muscle cramps due to an injury or strain.





"When it comes down to it I let them think what they want, if they care enough to bother with what I do then I'm already better than them." Marilyn Monroe.
  Send a message via MSN to Nicolette Send a message via Yahoo to Nicolette  
  (#4 (permalink)) Old
BDF Offline
Member
I can't get enough
*********
 
BDF's Avatar
 
Name: BDF
Age: 28
Gender: Male
Location: Europe

Posts: 2,523
Blog Entries: 1
Join Date: January 28th 2009

Re: Owwy D: - August 29th 2010, 01:06 AM

I think it's circulation problems. Legs are quite far from the heart... which pumps the blood, so it's kinda normal for parts of ur body like feet (and hands) to go cold. Other things that happen are pins and needles... which is what u said, and sometimes cramps. What you describe sounds a bit like a cramp.

Doing exercise gets ur blood moving better... and should help. Nothing heavy, even just walking up and down stairs lol.


"I don't care about politics"
Then politics doesn't care about you either. Truth. You've got to make your voice heard, if you want to be listened to. But that's too logical for some people, so let me go a step further. Not making your voice heard, leaves other people free to hijack it by speaking on your behalf, even if they don't actually give a shit about you. That's politics. So, make your voice heard. That's not a quote from anywhere. That's just me.


   
  (#5 (permalink)) Old
RedJames Offline
Member
Average Joe
***
 
RedJames's Avatar
 
Name: James
Age: 35
Gender: Male
Location: Kelowna

Posts: 126
Blog Entries: 1
Join Date: August 21st 2010

Re: Owwy D: - August 29th 2010, 03:17 AM

Quote:
Originally Posted by Nicolette View Post
sounds like you're getting leg cramps which means you might be low on potassium, the quick fix is eat a banana. If the problem consists then you should go see a doctor, you might be having muscle cramps due to an injury or strain.
She's right, i use ot get it all the time, eat bananas and drink more water and it will go away after a few days.
   
  (#6 (permalink)) Old
DeletedAccount7
Guest
 
DeletedAccount7's Avatar
Edit avatar
 

Posts: n/a

Re: Owwy D: - August 29th 2010, 07:41 AM

Quote:
Originally Posted by RedJames View Post
She's right, i use ot get it all the time, eat bananas and drink more water and it will go away after a few days.
Thanks guys, I'll try it. One problem....bananas make me sick...so am I right in thinking pistachio nuts have lots of potassium?
   
  (#7 (permalink)) Old
Alrex Offline
Banned
Experienced TeenHelper
******
 
Alrex's Avatar
 
Name: Alex
Age: 29
Gender: Alien
Location: Richmond, BC, Canada

Posts: 613
Join Date: June 24th 2010

Re: Owwy D: - August 29th 2010, 08:42 AM

It sounds like cramps

I am wondering, does it feel like it is behind your shins?

It could be shinsplints.
   
  (#8 (permalink)) Old
Bibliophile Offline
Member
I can't get enough
*********
 
Bibliophile's Avatar
 

Posts: 2,709
Blog Entries: 165
Join Date: January 6th 2009

Re: Owwy D: - August 29th 2010, 10:36 AM

Hey there,

I'd recommend seeing your doctor. The pill, as you've said, does effect your blood pressure. It's worth getting the circulation to your feet and down your legs checked out. It could also be your muscles. Either way if it's bothering you, you should try to see your doctor as soon as possible to get it checked out!

Hang in there. (:
Marie.
   
  (#9 (permalink)) Old
DeletedAccount7
Guest
 
DeletedAccount7's Avatar
Edit avatar
 

Posts: n/a

Re: Owwy D: - August 29th 2010, 09:01 PM

Quote:
Originally Posted by Alrex View Post
It sounds like cramps

I am wondering, does it feel like it is behind your shins?

It could be shinsplints.
No, it's right up the back of my calves in a narrow sorta line, feels like muscle cramps but not in the muscles if you get me? Really strange, like a dull, shooting pain that ends in my toes and gives me pins and needles
   
Closed Thread

Bookmarks

Tags
dull, leg, owwy, pain, shooting

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.